# SDR SWAA2022092220224

- Difficulty date: June 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,599 hours, 11,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANOMALY ON EXTERNAL FUSELAGE SKIN BS970 - BS887 S-4R TO S-6R. MARKED. BS887 - BS960 S-6R TO S-8R. MARKED. BS887 - BS947 S-8R TO S-11R. MARKED. BS887 - BS928 S-11R TO S-13R. MARKED. BS887 - BS908 S-13R TO S-14R. MARKED. / [01] PERFORMED CLAD PENETRATION TEST IN SEVERAL LOCATIONS ON SKIN PANEL BS 970 TO 887 S-4R TO S-6R LISTED BELOW PER SRM51-10-07-0G-0 PARA. 5D-E  1) BS 887+6.5' 2' ABOVE STR 6R 2) BS 927+15' 3' BELOW STR 5R 3) BS 907+14' 2' ABOVE STR 6R NO SIGNS OF PENETRATION THROUGH THE CLAD;[02] VERIFIED CORRECTIVE ACTION ITEM 1;[03] SKIN PANEL TO BE REPLACED ON FAULT  TTG8Q00CRFNZ;[04] VERIFIED CORRECTIVE ACTION 3
